Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The space density and colors of massive galaxies at 2 < z < 3: the predominance of distant red galaxies
Authors: van Dokkum, P. G.; Quadri, R.; Marchesini, D.; Rudnick, G.; Franx, M.; Gawiser, E.; Herrera, D.; Wuyts, S.; Lira, P.; Labbé, I.; Maza, J.; Illingworth, G. D.; Förster Schreiber, N. M.; Kriek, M.; Rix, H.-W.; Taylor, E. N.; Toft, S.; Webb, T.; Yi, S. K.
Date of Publication (YYYY-MM-DD): 2006-02-20
Title of Journal: Astrophysical Journal
Volume: 638
Issue / Number: 2 Part 2
Start Page: L59
End Page: L62
Document Type: Article
ID: 304018.0
 
Full text / Content available
The space density and colors of massive galaxies at 2 < z < 3: The predominance of distant red galaxies
Authors: van Dokkum, P. G.; Quadri, R.; Marchesini, D.; Rudnick, G.; Franx, M.; Gawiser, E.; Herrera, D.; Wuyts, S.; Lira, P.; Labbé, I.; Maza, J.; Illingworth, G. D.; Förster Schreiber, N. M.; Kriek, M.; Rix, H. W.; Taylor, E. N.; Toft, S.; Webb, T.; Yi, S. K.
Date of Publication (YYYY-MM-DD): 2006
Volume: 638
Start Page: L59
End Page: L62
Document Type: Article
ID: 308537.0
Systematics of the ultraviolet rising flux in a GALEX/SDSS sample of early-type galaxies
Authors: Rich, R. Michael.; Salim, Samir; Brinchmann, Jarle; Charlot, Stéphane; Seibert, Mark; Kauffmann, Guinevere; Lee, Young-Wook; Yi, S. K.; Barlow, Tom A.; Bianchi, Luciana; Byun, Yong-Ik; Donas, Jose; Forster, Karl; Friedman, Peter G.; Heckman, Timothy M.; Jelinsky, Patrick N.; Madore, Barry F.; Malina, Roger F.; Martin, D. Christopher; Milliard, Bruno; Morrissey, Patrick; Neff, Susan G.; Schiminovich, David; Siegmund, Oswald H. W.; Small, Todd; Szalay, Alex S.; Welsh, Barry Y.; Wyder, Ted K.
Date of Publication (YYYY-MM-DD): 2005-01-20
Title of Journal: The Astrophysical Journal
Volume: 619
Issue / Number: 1
Start Page: L107
End Page: L110
Document Type: Article
ID: 219665.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.